# SDR DL76P081624

- Difficulty date: November 23, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 32,182 hours, 13,822 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Condition: Malfunctioned
- Location: Apu Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB, DUE TO APU DOOR STATUS MESSAGE LOCKED DOOR OPEN PER MEL 49-15-01B.  RECONNECTED APU INLET DOOR ACTUATOR CONNECTOR AND PUT ACFT IN  NORMAL CONFIG.  OPERATED APU START/STOP THRU SEVERAL CYCLES W/NO DEFECTS.  APU OPS NML, MCO AND PLACARD REMOVED.
